Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 142, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 11, 2011, 8:03 PM CDT for 8 counties in Alabama. It was in force for 57 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2011, 8:03 PM CDT (01:03 UTC)
- Expired
- Apr 11, 2011, 9:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Calhoun County, AL, Cherokee County, AL, Clay County, AL, Cleburne County, AL, Etowah County, AL, Randolph County, AL, St. Clair County, AL, Talladega County, AL
The radar
The Northeast Alabama radar (KHTX), 92 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 8:08 PM CDT | TSTM WND DMG | Sand Rock, AL | MULTIPLE TREES DOWN IN THE SAND ROCK COMMUNITY |
| Apr 11, 8:10 PM CDT | TSTM WND DMG | 3 Ene Sand Rock, AL | MULTIPLE TREES DOWN IN THE TUCKERS CHAPEL COMMUNITY. |
| Apr 11, 8:10 PM CDT | TSTM WND DMG | Sand Rock, AL | TREE FELL ON CAR AND SHINGLES BLOWN OFF BARN ON COUNTY LINE STREET. |
| Apr 11, 8:15 PM CDT | TSTM WND DMG | 3 E Sand Rock, AL | TREE DOWN CAUSING A VEHICLE ACCIDENT NEAR THE INTERSECTION OF ALABAMA HWY 273 AND COUNTY ROAD 48. |
| Apr 11, 8:15 PM CDT | TSTM WND DMG | 5 Ne Cedar Bluff, AL | TREE DOWN ACROSS HWY 68 |
| Apr 11, 8:15 PM CDT | TSTM WND DMG | 6 Nw Cedar Bluff, AL | VEHICLE TRAPPED BETWEEN TWO DOWNED TREES AT ALABAMA HWY 273 AND COUNTY ROAD 82. NO INJURIES REPORTED. |
| Apr 11, 8:15 PM CDT | TSTM WND DMG | Lincoln, AL | TREES DOWN ON SHELTON SHORES ROAD. |
| Apr 11, 8:20 PM CDT | TSTM WND DMG | 1 Sw Eastaboga, AL | ROOF OFF BARN WITH TREES AND POWER LINES DOWN. |
| Apr 11, 8:22 PM CDT | TSTM WND DMG | Talladega Superspeedway, AL | TREE DOWN BLOCKING AIRPORT ROAD. |
| Apr 11, 8:23 PM CDT | TSTM WND DMG | Eastaboga, AL | TREE DOWN BLOCKING CEDAR SPRINGS ROAD. |
| Apr 11, 8:30 PM CDT | TSTM WND DMG | 6 Se Eastaboga, AL | TREES DOWN ON GARRISON LANE AND OAK GROVE LANE SOUTH OF MUNFORD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 7:08 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -501 J/kg
- Mixed-layer LCL
- 1916 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 355 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
108
WUUS54 KBMX 120103
SVRBMX
ALC015-019-027-029-055-111-115-121-120200-
/O.NEW.KBMX.SV.W.0142.110412T0103Z-110412T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
803 PM CDT MON APR 11 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
CHEROKEE COUNTY IN NORTHEAST ALABAMA...
EXTREME NORTHEASTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...
EASTERN ETOWAH COUNTY IN NORTHEAST ALABAMA...
NORTHWESTERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
EASTERN ST. CLAIR COUNTY IN CENTRAL ALABAMA...
NORTHEASTERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 900 PM CDT
* AT 759 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
FORT PAYNE TO RAGLAND...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOKES BLUFF...CENTRE...CEDAR BLUFF...SAKS...WEST END-COBB TOWN...
COBB TOWN...JACKSONVILLE AND OXFORD.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 156 THROUGH 210...
INTERSTATE 59 EXIT NUMBERS 181 THROUGH 188...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR WESTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200
AM CDT TUESDAY MORNING FOR EASTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3410 8541 3346 8530 3349 8638 3421 8596
3421 8585 3425 8584 3427 8581 3427 8578
3438 8566 3438 8562 3450 8556 3452 8551
TIME...MOT...LOC 0103Z 268DEG 39KT 3448 8567 3370 8612
$$
561 follow-up statement
591
WWUS54 KBMX 120132
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
832 PM CDT MON APR 11 2011
ALC115-120142-
/O.CAN.KBMX.SV.W.0142.000000T0000Z-110412T0200Z/
ST. CLAIR AL-
832 PM CDT MON APR 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. CLAIR COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3410 8541 3346 8530 3349 8619 3413 8587
3438 8565 3439 8561 3450 8556 3452 8551
TIME...MOT...LOC 0132Z 268DEG 39KT 3445 8528 3368 8575
$$
ALC015-019-027-029-055-111-121-120200-
/O.CON.KBMX.SV.W.0142.000000T0000Z-110412T0200Z/
CLAY AL-RANDOLPH AL-TALLADEGA AL-CLEBURNE AL-CALHOUN AL-ETOWAH AL-
CHEROKEE AL-
832 PM CDT MON APR 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHEROKEE...
SOUTHEASTERN ETOWAH...CALHOUN...CLEBURNE...NORTHEASTERN TALLADEGA...
NORTHWESTERN RANDOLPH AND EXTREME NORTHEASTERN CLAY COUNTIES UNTIL
900 PM CDT...
AT 930 PM EDT/830 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM SUMMERVILLE TO ANNISTON...MOVING EAST AT 45
MPH.
LOCATIONS IMPACTED INCLUDE...
HEFLIN...EDWARDSVILLE...MARS HILLS...FRUITHURST...MUSCADINE...
ABERNATHY...RANBURNE...CAMP SEQUOYAH...LIBERTY HILL AND
CHALAFINNEE.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 168 THROUGH 210...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
CENTRAL ALABAMA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3410 8541 3346 8530 3349 8619 3413 8587
3438 8565 3439 8561 3450 8556 3452 8551
TIME...MOT...LOC 0132Z 268DEG 39KT 3445 8528 3368 8575
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 6:47 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Apr 11, 6:47 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 647 PM CDT MON APR 11 2011 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... ENVIRONMENT WILL SLOWLY DESTABILIZE ACROSS THE AREA THRU THE REMAINDER OF THE AFTN AS THE CAPE THAT HAS BEEN IN PLACE ALL DAY FINALLY ERODES. SQUALL LINE HAS HAD A HARD TIME PROGRESSING EWD THUS FAR BUT IS EXPECTED TO PICK UP FORWARD SPEED AS THE DAY PROGRESSES AND THE SFC RIDGE BREAKS DOWN. PREVIOUS TIMING FOR THE WRN HALF OF THE CWA HAS BEEN PUSHED BACK TO ACCOUNT FOR THIS SLOWER TREND. HOWEVER TIMING IN THE EAST IS STILL REPRESENTATIVE. STRONG SWRLY WINDS AND DRY AIR ALOFT WILL KEEP THE DAMAGING WIND THREAT HIGH. SOME LARGE HAIL IS ALSO POSSIBLE BUT TO A SMALLER DEGREE THAN THE WINDS. ISOLATED TORNADOES AND FLOODING WILL PRESENT THE LOWEST THREAT WITH THIS SYSTEM. THE LINE SHOULD MOVE QUICKLY ENOUGH THRU THE AREA TO PREVENT ANY WIDESPREAD FLOODING CONCERNS...BUT TRAINING CELLS COULD LEAD TO SOME BRIEF LOCALIZED FLASH FLOODING ISSUES. EVEN THOUGH THE THREAT FOR TORNADOES IS RATHER LOW...THERE IS THE POSSIBILITY OF A BRIEF SPIN-UP WITHIN THE LINE...ESPECIALLY W OF I-65. MORE PLEASANT WEATHER IS IN STORE ON TUE AS A SLIGHTLY DRIER AND COOLER AIR MASS FILTERS INTO THE REGION. TEMPS WILL NOT DROP SIGNIFICANTLY BUT THEY SHOULD AT LEAST FALL BACK TO NORMAL FOR THIS TIME OF YEAR...WITH HIGHS IN THE UPPER 60S NORTH TO MID 70S SOUTH. SFC HIGH PRESSURE WILL STICK AROUND THRU WED AND THEN BEGIN TO PUSH OFF TO THE E AS THE NEXT STORM SYSTEM TAKES SHAPE TO OUR W. THE SFC LOW ASSOCIATED WITH THIS SECOND SYSTEM WILL TRACK EWD DRAGGING ANOTHER COLD FRONT THRU THE AREA LATE IN THE WEEK. MODEL DIFFERENCES ARE STILL TOO GREAT FOR DETERMINING ANY DETAILS...BUT IT DOES APPEAR THAT THE FRONT AND ASSOCIATED SHOWERS/STORMS WILL MOST LIKELY MOVE THRU LATE FRI. THIS SCENARIO WOULD PAVE THE WAY FOR A FAIRLY NICE AND QUIET WEEKEND ACROSS CENTRAL ALABAMA. THIS IS UNLESS MODELS BEGIN TO SLOW THE SYSTEM DOWN...WHICH THEY TEND TO DO. 19 && .AVIATION... 00Z TAF DISCUSSION. LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO PLOW ACROSS CENTRAL ALABAMA THIS EVENING. SOME OF THESE STORMS COULD PRODUCE DAMAGING WINDS. THIS LINE IS EXPECTED TO AFFECT ALL TAF SITES THIS EVENING. BY 06Z...COLD FRONT WILL BE MOVING THROUGH AND WINDS WILL SHIFT MORE TO THE NORTHWEST. ONCE THE FRONT MOVES THROUGH...EXPECT A BRIEF PERIOD OF MVFR CEILINGS...BUT FELT CONFIDENT ENOUGH TO CLEAR SKIES FROM WEST TO EAST AFTER 06Z ACROSS ALL SITES. WINDS WILL REMAIN GUSTY TOMORROW BUT NOT NEARLY AS STRONG AS THEY WERE TODAY. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 10/ARM && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ALL OF CENTRAL ALABAMA. && 19/10
Hazardous weather outlook, Apr 11, 7:35 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 735 PM CDT MON APR 11 2011 ALZ011>015-017>050-130000- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 735 PM CDT MON APR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS MUCH OF CENTRAL ALABAMA THROUGH THE EVENING. MAIN THREAT AREAS ARE ALONG AND EAST OF A BLOUNTSVILLE TO DEMOPOLIS LINE. THE HAZARDOUS THREATS WITH THESE STORMS INCLUDE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE EMBEDDED WITHIN THE LINE OF THUNDERSTORMS. THESE STORMS WILL FORM ALONG AND AHEAD OF A COLD FRONT THAT WILL MOVE WEST TO EAST THROUGH TONIGHT. WINDY CONDITIONS ARE EXPECTED TONIGHT. SOUTH TO SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS OF 30 TO 35 MPH ARE ANTICIPATED AHEAD OF THE COLD FRONT. THESE WINDS ARE EXPECTED OUTSIDE THE THUNDERSTORM AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WINDY CONDITIONS ARE POSSIBLE BEHIND A STRONG COLD FRONT ON SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL CONTINUE TO BE NECESSARY TONIGHT DUE TO THE SEVERE WEATHER THREAT. 08/MNK
In the hours before
Local storm report, Apr 11, 7:02 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
702 PM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG 1 SSE POPLAR SPRINGS 34.02N 87.39W
04/11/2011 WINSTON AL PUBLIC
TREES AND POWERLINES DOWN IN THE COMMUNITY OF BATCH ON
HWY 195.
&&
JTLocal storm report, Apr 11, 7:11 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
711 PM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG HALEYVILLE 34.24N 87.62W
04/11/2011 WINSTON AL EMERGENCY MNGR
TREE DOWN ON CR 28 AND ON DIME RD.
&&
JTLocal storm report, Apr 11, 7:13 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
713 PM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG HAMILTON 34.14N 87.98W
04/11/2011 MARION AL EMERGENCY MNGR
TREE DOWN ON HOUSE ON MILLICAN ST AND TREE DOWN ON
VEHICLE ON MILTARY ST.
&&
JTLocal storm report, Apr 11, 7:15 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
715 PM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG ARLEY 34.08N 87.21W
04/11/2011 WINSTON AL EMERGENCY MNGR
POWERLINES DOWN BLOCKING CR 41 AND CR 275
&&
JTLocal storm report, Apr 11, 7:17 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
717 PM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG WARRIOR 33.81N 86.81W
04/11/2011 JEFFERSON AL TRAINED SPOTTER
TREES DOWN ON JASPER ROAD AND MORRIS DRIVE
&&
JTLocal storm report, Apr 11, 7:19 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
719 PM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 1 NW JASPER 33.86N 87.28W
04/11/2011 WALKER AL PUBLIC
TREES DOWN AND SOME METAL PEELED BACK ON ROOF OF AT LEAST
ONE STRUCTURE.
&&
JTThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:19 PM CDT | Tornado Warning | BMX | Jefferson, Shelby | 21 min |
| Apr 11, 7:28 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Etowah, Jefferson, St. Clair, Talladega | 62 min |
| Apr 11, 7:30 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Hale, Marengo, Perry | 60 min |
| Apr 11, 7:34 PM CDT | Tornado Warning | BMX | Marengo | 26 min |
| Apr 11, 7:34 PM CDT | Tornado Warning | BMX | Jefferson, St. Clair, Shelby | 19 min |
| Apr 11, 7:41 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton, Clay, Coosa, Dallas and 4 more | 64 min |
| Apr 11, 8:20 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 40 min |
| Apr 11, 8:39 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chambers, Clay, Coosa, Elmore, Montgomery and 3 more | 66 min |
| Apr 11, 8:52 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Randolph | 38 min |
| Apr 11, 8:53 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes, Montgomery, Pike | 67 min |
| Apr 11, 8:57 PM CDT | Tornado Warning | BMX | Cleburne | 33 min |
| Apr 11, 9:26 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Elmore, Lee, Macon, Montgomery and 2 more | 49 min |
| Apr 11, 10:01 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Lee, Macon, Montgomery, Russell | 44 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.